MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH STANDARD HANDLE: MEDIUM; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH STANDARD HANDLE: MEDIUM; LARYNGOSCOPE, RIGID
Model Number IPN915486
Medical Device Problem Code Environmental Compatibility Problem (2929)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
Customer called stating that the light would not work when the blade is attached.They have changed the blubs and batteries, no change.
 
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one 008621000 rusch standard handle: medium for investigation (lot 210501).The customer also returned one rusch standard mac 3 blade (008603300, lot 74e2202507).Visual examination did not reveal any obvious defects or anomalies.The device appeared typical.Functional inspection was performed per ifu l07064 by attaching the handle to the returned mac blade.Lab inventory batteries were placed into the returned handle since no batteries were returned in the device.To switch on, the blade was pulled up and the blade/handle system was able to properly illuminate.Functional testing was also performed with a known good lab inventory blade.The same results followed as the blade/handle system was able to properly illuminate.Dhr for 008621000 rusch standard handle: medium, lot 210501: the device history record of lot 210501 was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.The ifu that is provided for this device, (l07064), states "before use, always check: the device is free from damage.Batteries are inserted and handle cap is securely closed.Bulb and/or rusch fiberclip (fiber optic light guide) are securely attached to the blade.Operating instructions: laryngoscope handles and blades: attach blade to compatible handle.Click into place.To switch on, pull blade up.To switch off, fold blade down." corrective action is not required at this time as no problem was found with the returned sample.The handle was able to properly illuminate.The complaint cannot be confirmed.Functional testing confirmed that the handle was able to properly illuminate with multiple blades attached.No issues were identified with the light function of the handle.A device history record review was performed with no relevant findings identified.Therefore, the complaint cannot be confirmed as there was no fault found with the device.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
RUSCH STANDARD HANDLE: MEDIUM
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TRUPHATEK INTERNATIONAL LTD.
14 benny gaon street
p.o. 8051
netanya 42504 43
IS   4250443
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key16409570
Report Number8030121-2023-00002
Device Sequence Number5742540
Product Code CCW
UDI-Device Identifier14026704711663
UDI-Public14026704711663
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberIPN915486
Device Catalogue Number008621000
Device Lot Number210501
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date02/21/2023
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown